# SDR HEEA077764

- Difficulty date: January 28, 2002
- Submitted: February 25, 2002
- Operation: Air carrier
- Aircraft: N498PH
- Make and model: Bell 407
- Aircraft serial: 53399
- Aircraft time: 2,030 hours
- System (JASC): 6230 · Main Rotor Mast/Swashplate
- Part: Bushing
- Condition: Worn
- Location: Lever
- Part time: 2,031 hours
- Component: Lever
- Component part number: 406010425107
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEVER HAS WORN BUSHINGS.
